# SDR YENA20130330067

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 20,267 hours, 12,381 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70265421901
- Part serial: 05084481
- Condition: Failed
- Location: Nr 1 Mau
- Part time: 20,271 hours, 12,381 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 114 MSY-JFK, CREW DECLARED AN EMERGENCY DUE TO AVNX MAU 1A FAIL ON DESCENT THRU FL 280.  MULTIPLE ASSOCIATED EICAS MESSAGES FAIL MESSAGE CLEARED ON FINAL TO LAND.  ACCOMPLISHED FIM TASK 45-45-00-810-939-A00.  REMOVED AND REPLACED MAU 1 NIC1 PER AMM 31-41-04 OPS CHECK OK, OK FOR SERVICE.
